# SDR QMLA2023092720078

- Difficulty date: September 23, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N696AM
- Make and model: Bell 407
- Aircraft serial: 53564
- Aircraft time: 7,700 hours, 24,000 cycles
- Engine: Allsn 250C47B
- Engine time: 7,500 hours, 12,000 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: B, C
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, (SEVERAL LEGS) AN ODOR OF FUEL (JET A) WAS PRESENT. AS THE FLIGHT CONTINUED THE ODOR BECAME MORE INTENSE, AS REPORTED BY MED CREW. THIS HAS BEEN OBSERVED BEFORE ON PREVIOUS DATES AND HAS BEEN REPORTED IN THE AIRCRAFT MAINTENANCE LOGBOOK, REPAIRED AND SIGNED OFF. I'M UNSURE OF THE EXACT DATES. PREVIOUSLY, ALL EXTERNAL FUEL COMPONENTS WERE CHECKED FOR LEAKS AND SECURITY, DRAINS CLEARED AND CHECKED. CONDITION REPEATS.
